I am Dr Sourav Chakraborty and i will be helping you with your query
Going by you case history the current symptoms you are suffering from like " dizziness
, sleepy, body pains, shaky body feelings, heavy weight in head, constipation
, reduced appetite " can be attributed to the intake of the medicine " Duzela " or duloxetine
, but suddenly stopping it can cause seizures so please go visit your physician at the earliest , as i believe the dosage for you need to be revised.
The medication by the name " Nexito forte " or escitalopram is known to cause rarely such similar symptoms . Nausea, diarrhoea, increased sweating, insomnia, ejaculation disorder, postural hypotension
, taste disturbances, appetite disorder are the other adverse reactions to look out for .
some people have suffered from side effects from this drug but with adequate dose adjustments it has given promising response too, please visit your doctor regularly .
Hope i have been lucid in my approach. Take care.